# SDR USAA050289

- Difficulty date: February 14, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Part time: 40,959 hours
- Component: Cargo Door
- Component part number: 6547952340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT CARGO DOOR WITH TWO .25 INCH CRACKS, LOCK FASTENER BOTTOM OUTBOARD T-CHORD AFT END.  REMOVED AND REPLACED T-CHORD PER RM 51-40-02.  (M)
